# SDR ASAA2019030928542

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,206 hours, 11,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT O/W EMERGENCY EXTERIOR LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK AT M2335 AND REINSTALLED AIR GRILLE LT STA 500C, OPS CHECK GOOD REF AMM 33-51-06, AMM 21-23-03, WDM 33-51-12.
